# SDR SWAA112860

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 21,939 hours, 12,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS COVER LOOSE AT ROW 14.  REMOVED AND REPLACED EEPLS PER MM.
